# SDR AALA201901029012

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 30,590 hours, 11,928 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 6793
- Condition: Faulty
- Location: Brake System
- Part time: 30,589 hours, 11,927 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE PRESSURE WITH APPLICATION OF BRAKES. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED BRAKE ACCUMULATOR IAW AMM 32-44-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF ALTERNATE BRAKING SYSTEM IAW AMM 32-42-00-710-001-A.
